# SDR AALA20050258

- Difficulty date: April 12, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEAT MOUNTED EMERGENCY LIGHTS IN FORWARD SECTION IS INOPERATIVE.  REPLACED BATTERY PACKS AT M33401 AND M33404 AND REPLACED SOCKETS AT SEAT 20C FOR SEAT MOUNTED EMERGENCY LIGHTS IN FORWARD SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
